MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, MICRO CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, MICRO CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-1318ft corkscrew ft broke during insertion.The broken fragments could not be retrieved.The case was completed using another ar-1319ft mini corkscrew ft in a new bone socket.This was discovered during a procedure.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-1318ft serial/batch number 14754785 was received for investigation.Functional testing not performed due that the device's tip was bent before received for investigation.No anchor or needles were returned.Visual evaluation found that the micro corkscrew driver tip was bent at the tip.No broken parts were identified on returned device.The root cause of the reported failure mode is undetermined.However, this event is most likely caused by prying/levering the device against hard bone or other instrumentation during use.

Brand Name
SUTURE ANCHOR, MICRO CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16618091
Report Number1220246-2023-06492
Device Sequence Number17665728
Product Code HWC
UDI-Device Identifier00888867008519
UDI-Public00888867008519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MICRO CORKSCREW FT
Device Catalogue NumberAR-1318FT
Device Lot Number15003934
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown